Have used 4 doses of the low dose. some s/e (nausea, ab cramps). after first 3 doses (nothing awful, just annoying) - OK this week. BS dipped 10-15 pts 1st week and are now back up to over 180 - was 205 this AM. so overall, trending higher. I also take Metformin 1000 mg w/ breakfast and dinner. Was diagnosed 7/2016 and dragged the A1c from 9.1 down to 5.9 in 3 mo. using low-carb diet, exercise and Metformin (500 mg twice daily) - then BS crept up again but not over 6.3. Started rising for real in June 2017 - increased Metf. etc. Also lost 50 lbs from 7/16-6/17. Now down a total of 71 lbs from a high of 207# - I'm 5'8". No family history of this disease. I'm 61. Frustrated, kinda scared and just looking for info. Thanks !!!
No responses have yet been posted. Add your response to this question.
- Trulicity Information for Consumers
- Trulicity Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trulicity (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jun 2014 • 2 answers
I've been on trulicity for a month. The worst side effects for me have been belching and flatulence?
Updated 5 days ago • 3 answers
Updated 23 Jul 2018 • 2 answers
Updated 11 Dec 2016 • 1 answer
Updated 6 Mar 2018 • 1 answer